EconPapers    
Economics at your fingertips  
 

Optimal spectral bandwidth for long memory

Peter M. Robinson
Authors registered in the RePEc Author Service: Miguel A. Delgado ()

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: For long range dependent time series with a spectral singularity at frequency zero, a theory for optimal bandwidth choice in non-parametric analysis ofthe singularity was developed by Robinson (1991b). The optimal bandwidths are described and compared with those in case of analysis of a smooth spectrum. They are also analysed in case of fractional ARIMA models and calculated as a function of the self similarity parameter in some special cases. Feasible data dependent approximations to the optimal bandwidth are discussed.

Keywords: Self; similarity; parameter; Semiparametric; estimation; Optimal; bandwidth; choice; ARFIMA; models; Long; range; dependence; Spectrum (search for similar items in EconPapers)
Date: 1993-11
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... 6a3ec298ca19/content (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:3738

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-19
Handle: RePEc:cte:wsrepe:3738